# SDR MASA2011040502334

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 15,775 hours, 12,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED LOWER STEP CONNECTING ROD BENT.  MX COLD WORKED MINOR BEND IN ROD END.  NO FURTHER DEFECTS NOTED.
